Alert archive / Colorado / Flash Flood Warnings in 2015

Flash Flood Warning 10, NWS Denver/Boulder, CO

June 4, 2015Boulder County, Larimer County, Weld County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jun 4, 2015, 7:15 PM MDT for Boulder County, Larimer County, Weld County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2015, 7:15 PM MDT (01:15 UTC)
Expired
Jun 4, 2015, 10:15 PM MDT
In force
3 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

Counties Boulder County, CO, Larimer County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 67 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 945 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
945 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
2145 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

870 
WGUS55 KBOU 050115
FFWBOU
COC013-069-123-050415-
/O.NEW.KBOU.FF.W.0010.150605T0115Z-150605T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
715 PM MDT THU JUN 4 2015

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN LARIMER COUNTY IN NORTH CENTRAL COLORADO...
  NORTHEASTERN BOULDER COUNTY IN CENTRAL COLORADO...
  SOUTHWESTERN WELD COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 1015 PM MDT
    
* AT 713 PM MDT...TRAINED WEATHER SPOTTERS REPORTED THUNDERSTORMS 
  PRODUCING HEAVY RAIN ALONG A LINE EXTENDING FROM GILCREST TO 
  LYONS. THE STORMS ARE MOVING WEST AT 5 MPH. UP TO ONE INCH OF RAIN 
  HAS ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. 
  SPOTTERS ARE REPORTING FLOODING ALONG HIGHWAY 287 IN THE LOVELAND 
  AND BERTHOUD AREAS. ANOTHER ONE TO TWO INCHES OF RAIN IS POSSIBLE 
  THIS EVENING. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SOUTHERN GREELEY...LONGMONT...SOUTHWESTERN LOVELAND...EVANS...
  FIRESTONE...JOHNSTOWN...MILLIKEN...BERTHOUD...MEAD...PLATTEVILLE...
  LYONS AND GILCREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4040 10472 4016 10472 4014 10532 4039 10532

$$

DANKERS
4 follow-up statements
018 
WGUS75 KBOU 050203
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
803 PM MDT THU JUN 4 2015

COC013-069-123-050415-
/O.CON.KBOU.FF.W.0010.000000T0000Z-150605T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER CO-BOULDER CO-WELD CO-
803 PM MDT THU JUN 4 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT FOR
SOUTHEASTERN LARIMER...NORTHEASTERN BOULDER AND SOUTHWESTERN WELD
COUNTIES...

AT 759 PM MDT...A THUNDERSTORM PRODUCING HEAVY RAIN WAS LOCATED 5 
MILES SOUTHWEST OF BERTHOUD...OR 21 MILES SOUTH OF FORT 
COLLINS...AND NEARLY STATIONARY. TWO TO THREE INCHES OF RAIN HAS 
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SOUTHERN GREELEY...LONGMONT...SOUTHWESTERN LOVELAND...EVANS...
FIRESTONE...JOHNSTOWN...MILLIKEN...BERTHOUD...MEAD...PLATTEVILLE...
LYONS AND GILCREST.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA. THE HEAVIEST RAINFALL IS EXPECTED TO BE IN THE LYONS 
AREA THROUGH 830 PM MDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.  ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 4040 10472 4016 10472 4014 10532 4039 10532

$$

DANKERS
451 
WGUS75 KBOU 050235
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
835 PM MDT THU JUN 4 2015

COC013-069-123-050415-
/O.CON.KBOU.FF.W.0010.000000T0000Z-150605T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER CO-BOULDER CO-WELD CO-
835 PM MDT THU JUN 4 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT FOR
SOUTHEASTERN LARIMER...NORTHEASTERN BOULDER AND SOUTHWESTERN WELD
COUNTIES...

AT 832 PM MDT...A THUNDERSTORM PRODUCING HEAVY RAIN WAS LOCATED FROM 
LYONS TO WESTERN LONGMONT. THE THUNDERSTORM WAS NEARLY STATIONARY. 
FLASH FLOODING IS EXPECTED TO CONTINUE THIS EVENING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SOUTHERN GREELEY...LONGMONT...SOUTHWESTERN LOVELAND...EVANS...
FIRESTONE...JOHNSTOWN...MILLIKEN...BERTHOUD...MEAD...PLATTEVILLE...
LYONS AND GILCREST.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.  ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 4040 10472 4016 10472 4014 10532 4039 10532

$$

DANKERS
244 
WGUS75 KBOU 050335
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
935 PM MDT THU JUN 4 2015

COC013-069-123-050415-
/O.CON.KBOU.FF.W.0010.000000T0000Z-150605T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER CO-BOULDER CO-WELD CO-
935 PM MDT THU JUN 4 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT FOR
SOUTHEASTERN LARIMER...NORTHEASTERN BOULDER AND SOUTHWESTERN WELD
COUNTIES...

AT 919 PM MDT...THE THUNDERSTORM PRODUCING VERY HEAVY RAIN WAS 
LOCATED NEAR BERTHOUD...OR 19 MILES SOUTH OF FORT COLLINS...AND WAS 
NEARLY STATIONARY. RADAR HAS INDICATED BETWEEN 4 TO 6 INCHES OF RAIN 
HAS FALLEN HALFWAY BETWEEN BERTHOUD AND LYONS WITH LESSER AMOUNTS IN 
THE SURROUNDING AREA BETWEEN RIVERSIDE...JOHNSTOWN...MEAD AND 
HYGIENE. RUNOFF FROM THE AREA WITH THE HEAVIEST RAINFALL WILL FLOW 
INTO SAINT VRAIN CREEK BETWEEN LYONS AND HYGIENE AND ALSO ON THE 
LITTLE THOMPSON RIVER SOUTHWEST OF BERTHOUD AND PRODUCE FLOODING. 
STREAM LEVELS ALONG LITTLE THOMPSON RIVER AND SAINT VRAIN CREEK 
COULD RISE UP VERY QUICKLY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SOUTHERN GREELEY...LONGMONT...SOUTHWESTERN LOVELAND...EVANS...
FIRESTONE...JOHNSTOWN...MILLIKEN...BERTHOUD...MEAD...PLATTEVILLE...
LYONS AND GILCREST.

THE STORM REMAINS NEARLY STATIONARY FROM JUST EAST OF LYONS TO 
BERTHOUD. AROUND 2 INCHES OF RAIN ARE POSSIBLE IN THE WARNED AREA IN 
THE NEXT COUPLE HOURS. THIS RAINFALL WILL EXACERBATE THE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. THIS IS
BECOMING A VERY DANGEROUS SITUATION.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.  ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 4040 10472 4016 10472 4014 10532 4039 10532

$$

TH
709 
WGUS75 KBOU 050413
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1013 PM MDT THU JUN 4 2015

COC013-069-123-050421-
/O.EXP.KBOU.FF.W.0010.000000T0000Z-150605T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER CO-BOULDER CO-WELD CO-
1013 PM MDT THU JUN 4 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN LARIMER...NORTHEASTERN
BOULDER AND SOUTHWESTERN WELD COUNTIES WILL EXPIRE AT 1015 PM MDT...

THE HEAVY RAIN HAS ENDED OVER MOST OF THE WARNED AREA...AND FLOODING 
IS NO LONGER EXPECTED TO POSE A THREAT. HOWEVER...THE HEAVIEST RAIN 
HAS OCCURRED OVER NORTHEAST BOULDER AND SOUTHEAST LARIMER COUNTIES.  
UP TO 6 INCHES OR MORE OF RAIN HAS FALLEN TO THE NORTHWEST OF 
LONGMONT AND SOUTHWEST OF BERTHOUD.  A FLASH FLOOD EMERGENCY IS IN 
EFFECT FOR THESE AREAS UNTIL 400 AM MDT. 

MOTORISTS SHOULD USE CAUTION IF THEY ARE DRIVING ABOUT. DO NOT TRY 
TO CROSS WATER COVERED ROADWAYS.  

LAT...LON 4040 10472 4016 10472 4014 10532 4039 10532

$$

DANKERS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 3:08 PM MDT, 4 hours 7 minutes earlier.

Area forecast discussion, Jun 4, 3:08 PM MDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
308 PM MDT THU JUN 4 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 308 PM MDT THU JUN 4 2015

STORMS JUST STARTING TO GET ROLLING THIS AFTERNOON WITH INITIAL
ISOLATED STORMS OVER HIGHER TERRAIN OF CYS RIDGE AND FURTHER SOUTH
INTO ELBERT COUNTY. A BIT OF CONVERGENCE BOUNDARY ACROSS SOUTHERN
DOUGLAS AND INTO WESTERN ELBERT COUNTY WILL BE THE FOCUS FOR
INITIAL STORMS AND POSSIBLE WEAK TORNADOES ALONG THE BOUNDARY.
MOST OF THE FRONT RANGE AND ADJACENT PLAINS AND PALMER DIVIDE WILL
BE UNDER A TORNADO WATCH THRU THE EARLY EVENING HOURS. GIVEN WEAK
E-SE LOW LEVEL FLOW ABLE TO HOLD LOW LEVEL MOISTURE WITH SURFACE
DEWPOINTS IN THE UPPER 50S TO LOWER 60S AND SURFACE BASED CAPES
FROM 2000-3000J/KG. OVERALL STORM COVERAGE WILL BE LESS THIS
AFTERNOON VS YESTERDAY AS AREA STILL UNDER SYNOPTIC SCALE
SUBSIDENCE WITH WEAK RIDGING. STILL ANY STORMS THAT DO GO HAVE
POTENTIAL TO BECOME SEVERE.

POTENTIAL FOR STORMS TO GO WELL INTO THE NIGHT AS SEVERAL SHORT
RANGE MODELS SHOWING REDEVELOPMENT LATER ON DUE TO SOME WEAK
ASCENT MOVING INTO COLORADO AND CONTINUED LOW LEVEL EASTERLY FLOW.
SHOULD SEE HIGHER COVERAGE OF STORMS ON FRIDAY AFTERNOON AND
EVENING AS MOISTURE INCREASES AND STREAMS IN FROM THE DESERT
SOUTHWEST AHEAD OF BIG LOW OFF CALIFORNIA COAST. PW VALUES
INCREASE AGAIN TOWARDS NEAR AN INCH WITH BETTER POTENTIAL FOR
HEAVY RAIN WITH STORMS. STILL AN ISOLATED SEVERE HAIL THREAT WITH
CAPE VALUES STILL FROM 1000-2000J/KG. WILL HAVE HIGH CHANCE POPS
BY FRIDAY AFTERNOON.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 308 PM MDT THU JUN 4 2015

THIS WEEKEND WILL FEATURE A LIGHT SW FLOW ALOFT WITH LITTLE CHANGE
IN THE AIRMASS. IT DOES LOOK LIKE WE ARE ALTERNATING DAYS WITH
SATURDAY BEING SLIGHTLY DRIER SO A BIT LESS ACTIVITY...THEN A WEAK
COLD FRONT SUNDAY WILL BRING A LITTLE COOLING...INCREASED
MOISTURE...AND PROBABLY MORE INSTABILITY AGAIN. WINDS ALOFT WILL
BE LIGHTER...ALREADY EVIDENCED BY SLOWER STORM MOTIONS TODAY...SO
WE WILL BE MORE PRONE TO SLOW-MOVING OR BACK-BUILDING STORMS. WITH
WARM AND INCREASINGLY MOIST AIR ALOFT...IT WILL BE A BETTER
ENVIRONMENT FOR FLASH FLOODING FROM THE STRONGER STORMS. STILL
SOME SEVERE THREAT AS WELL...BUT LESS OF A RISK THAN THE HAIL
FESTS OF THE PREVIOUS FEW DAYS.

BY MON THE MOISTURE WILL LIKELY BE STARTING TO DECREASE AS THERE
IS SOME RIDGING TO OUR WEST. GFS AND ECMWF HAVE HAD CONSISTENT
DIFFERENCES WITH THE STRENGTH OF THIS...WITH THE EC BEING MORE
AGGRESSIVE. LOOKS LIKE THE GFS IS TRENDING IN THIS DIRECTION. THE
RIDGING CUTS OFF OUR MOISTURE SUPPLY AND PROVIDES A MODEST
WESTERLY FLOW ALOFT. IT WILL BE WARMER WITH DRIER AIR ALOFT
AGAIN...BUT STILL ENOUGH INSTABILITY AND WITH A BIT MORE SHEAR
THERE WILL STILL BE SOME STORMS AND PROBABLY SOME RISK OF SEVERE
STORMS IN THESE DRIER DAYS THROUGH NEXT WEEK. CURRENT CONSENSUS IS
THAT THE MOST SUPPRESSED DAY WILL BE WEDNESDAY WHEN THE RIDGE AXIS
IS OVER US...THEN WE START TO GET SOUTHWEST FLOW ALOFT FOR MORE
SHEAR AND LEE TROUGH DEVELOPMENT. STILL LOOKING FAIRLY DRY FOR
THURSDAY THOUGH.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z FRIDAY LATE AFTERNOON)
ISSUED AT 308 PM MDT THU JUN 4 2015

INITIAL COVERAGE NOW OVER DOUGLAS/ELBERT COUNTIES WILL LIKELY SEND
OUT OUTFLOW BOUNDARIES BACK TOWARDS TERMINALS BY 22Z AT APA AND
23-00Z AT DEN/BJC. STRONG/SEVERE STORMS IN MVFR CONDITIONS UNDER
THE STORMS. COULD BE SHOWERS/STORMS GOING WELL THROUGH THE NIGHT
AND AGAIN POTENTIAL FOG/LOW STRATUS TOWARDS MORNING. EXPECT HIGHER
COVERAGE OF STORMS FOR FRIDAY AFTERNOON WITH HIGHER MOISTURE
LEVELS.

&&

.HYDROLOGY...
ISSUED AT 308 PM MDT THU JUN 4 2015

STORMS WILL BE MORE ISOLATED IN COVERAGE THIS AFTERNOON/EVENING
BUT WILL STILL HAVE POTENTIAL TO PRODUCE BRIEF HEAVY RAIN.
MOISTURE VALUES INCREASE ON FRIDAY AS PRECIPITABLE WATER VALUES
CLOSE IN AROUND 1.0 INCH OVER THE FRONT RANGE. NOT ANTICIPATING
SUFFICIENT COVERAGE AT THIS TIME TO WARRANT A FLASH FLOOD WATCH
TODAY OR TONIGHT. THE THREAT OF FLASH FLOODING WILL INCREASE LATER
FRIDAY INTO THE WEEKEND AS AIRMASS BECOMES QUITE MOIST.

STREAMS AND RIVERS CONTINUE TO RUN HIGH WITH SNOWMELT AND SOME
RAINFALL RUNOFF. FLOOD WARNING CONTINUES FOR THE CACHE LA POUDRE
AND SOUTH PLATTE IN CENTRAL WELD COUNTY...WITH ADVISORIES FOR THE
CACHE LA POUDRE IN LARIMER COUNTY WHERE BIKE PATH/TRAIL FLOODING
IS EXPECTED...AND SOUTH BOULDER CREEK NEAR ELDORADO SPRINGS AS
FLOWS FROM GROSS RESERVOIR WILL CONTINUE TO BE ELEVATED.

THERE WILL BE AN INCREASED RISK OF FLASH FLOODING FROM
THUNDERSTORM RAINS OVER THE WEEKEND AS STORMS ARE EXPECTED TO BE
SLOWER MOVING AND THE ATMOSPHERE WILL REMAIN MOIST. HOWEVER...
SIGNIFICANT WIDESPREAD RAIN IS NOT EXPECTED AS THE STORMS WILL BE
LOCALIZED.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ENTREKIN
LONG TERM...GIMMESTAD
AVIATION...ENTREKIN
HYDROLOGY...ENTREKIN/GIMMESTAD
Hazardous weather outlook, Jun 4, 10:30 AM MDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1030 AM MDT THU JUN 4 2015

COZ030>051-051630-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1030 AM MDT THU JUN 4 2015

...SEVERE STORMS POSSIBLE AGAIN TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

LOW LEVEL MOISTURE WILL REMAIN ENTRENCHED ACROSS THE FRONT RANGE
I-25 URBAN CORRIDOR AND ADJACENT PLAINS OF COLORADO TODAY. THIS
WILL KEEP A THREAT OF SEVERE THUNDERSTORMS IN THE FORECAST...
ALTHOUGH THE COVERAGE OF STORMS WILL BE LESS THAN THAT OBSERVED
YESTERDAY.

MOST STORMS WILL PRODUCE BRIEF HEAVY RAIN...GUSTY WINDS...FREQUENT
LIGHTNING...AND SMALL HAIL...BUT ISOLATED SEVERE STORMS WILL BE
CAPABLE OF PRODUCING UP TO GOLF BALL SIZED HAIL AND DAMAGING
WINDS. THERE IS ALSO A LOW RISK OF A BRIEF TORNADO ALONG A
CONVERGENCE ZONE WHICH IS EXPECTED TO DEVELOP FROM
ACROSS DOUGLAS AND ELBERT COUNTIES LATER THIS AFTERNOON.

RIVERS AND STREAMS WILL CONTINUE TO RUN HIGH WITH SNOWMELT
RUNOFF. MINOR FLOODING IS EXPECTED ALONG THE CACHE LA POUDRE AND
SOUTH PLATTE RIVERS IN CENTRAL AND EASTERN WELD COUNTY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE SCATTERED LATE DAY SHOWERS AND THUNDERSTORMS FRIDAY
THROUGH MONDAY AS MOISTURE IS PLENTIFUL FOR THE FORECAST AREA.
TUESDAY AND WEDNESDAY WILL BE A BIT WARMER WITH LESS ACTIVITY.
THROUGH THE WEEKEND THE STORMS WILL BRING A RISK OF SEVERE
WEATHER WITH BIG HAIL THE MAIN THREAT. HEAVY RAINFALL IS ALSO
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AFTER 2 PM. THE MOST LIKELY
LOCATION FOR SEVERE WEATHER WILL BE FROM THE PALMER DIVIDE AREA
ACROSS DOUGLAS AND ELBERT COUNTIES.

ENTREKIN/GIMMESTAD

In the hours before

Special weather statement, Jun 4, 2:24 PM MDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
224 PM MDT THU JUN 4 2015

COZ041-046-042115-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
224 PM MDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ELBERT COUNTY UNTIL
315 PM MDT...

AT 222 PM MDT...DOPPLER RADAR INDICATED AND TRAINED WEATHER SPOTTERS
HAVE REPORTED A STRONG THUNDERSTORM 4 MILES NORTHEAST OF KIOWA...OR
36 MILES SOUTHEAST OF DENVER...MOVING NORTHEAST AT 25 MPH.

SPOTTERS HAVE REPORTED PEA-SIZED HAIL AND BRIEF...SMALL FUNNEL
CLOUDS WITH THESE DEVELOPING STORMS. HALF INCH HAIL AND WINDS IN
EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ELBERT...ELIZABETH...KIOWA AND PONDEROSA PARK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR EAST CENTRAL
COLORADO.

LAT...LON 3919 10464 3956 10463 3955 10415 3929 10418
TIME...MOT...LOC 2022Z 223DEG 22KT 3940 10442

DANKERS
Local storm report, Jun 4, 3:54 PM MDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
354 PM MDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HAIL             9 N MATHESON            39.30N 103.98W
06/04/2015  M1.50 INCH       ELBERT             CO   STORM CHASER

0342 PM     HAIL             20 NW LIMON             39.47N 103.95W
06/04/2015  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0346 PM     HAIL             7 N MATHESON            39.27N 103.98W
06/04/2015  M1.50 INCH       ELBERT             CO   STORM CHASER

0352 PM     HAIL             1 S AGATE               39.46N 103.95W
06/04/2015  M1.50 INCH       ELBERT             CO   STORM CHASER

&&

FCOOPER
Local storm report, Jun 4, 5:23 PM MDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
523 PM MDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HAIL             9 N MATHESON            39.30N 103.98W
06/04/2015  M1.50 INCH       ELBERT             CO   STORM CHASER

0342 PM     HAIL             20 NW LIMON             39.47N 103.95W
06/04/2015  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0346 PM     HAIL             7 N MATHESON            39.27N 103.98W
06/04/2015  M1.50 INCH       ELBERT             CO   STORM CHASER

0352 PM     HAIL             1 S AGATE               39.46N 103.95W
06/04/2015  M1.50 INCH       ELBERT             CO   STORM CHASER

0422 PM     HAIL             6 ENE DENVER            39.76N 104.86W
06/04/2015  E0.88 INCH       DENVER             CO   PUBLIC

0515 PM     TORNADO          1 N SIMLA               39.16N 104.08W
06/04/2015                   ELBERT             CO   BROADCAST MEDIA

            MULTIPLE REPORTS OF A TORNADO ON THE GROUND.

0518 PM     TORNADO          1 N SIMLA               39.16N 104.08W
06/04/2015                   ELBERT             CO   BROADCAST MEDIA

            THE SAME TORNADO TOUCHED DOWN FOR A SECOND TIME.

&&

FCOOPER
Local storm report, Jun 4, 5:35 PM MDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
535 PM MDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HAIL             9 N MATHESON            39.30N 103.98W
06/04/2015  M1.50 INCH       ELBERT             CO   STORM CHASER

0342 PM     HAIL             20 NW LIMON             39.47N 103.95W
06/04/2015  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0346 PM     HAIL             7 N MATHESON            39.27N 103.98W
06/04/2015  M1.50 INCH       ELBERT             CO   STORM CHASER

0352 PM     HAIL             1 S AGATE               39.46N 103.95W
06/04/2015  M1.50 INCH       ELBERT             CO   STORM CHASER

0422 PM     HAIL             6 ENE DENVER            39.76N 104.86W
06/04/2015  E0.88 INCH       DENVER             CO   PUBLIC

0515 PM     TORNADO          1 N SIMLA               39.16N 104.08W
06/04/2015                   ELBERT             CO   BROADCAST MEDIA

            MULTIPLE REPORTS OF A TORNADO ON THE GROUND.

0518 PM     TORNADO          1 N SIMLA               39.16N 104.08W
06/04/2015                   ELBERT             CO   BROADCAST MEDIA

            THE SAME TORNADO TOUCHED DOWN FOR A SECOND TIME.

0531 PM     TORNADO          2 WNW SIMLA             39.15N 104.12W
06/04/2015                   ELBERT             CO   BROADCAST MEDIA

            LARGE TORNADO ON THE GROUND.

&&

FCOOPER
Local storm report, Jun 4, 6:20 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
620 PM MDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HAIL             1 NW WELLINGTON         40.71N 105.02W
06/04/2015  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

0605 PM     HAIL             SIMLA                   39.14N 104.08W
06/04/2015  M2.75 INCH       ELBERT             CO   AMATEUR RADIO

0559 PM     HAIL             2 W SIMLA               39.14N 104.12W
06/04/2015  M2.50 INCH       ELBERT             CO   TRAINED SPOTTER

0558 PM     HAIL             1 NE LOVELAND           40.43N 105.06W
06/04/2015  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0557 PM     HAIL             6 N FORT COLLINS        40.64N 105.07W
06/04/2015  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0552 PM     HAIL             1 N FORT COLLINS        40.57N 105.07W
06/04/2015  M1.25 INCH       LARIMER            CO   AMATEUR RADIO

0545 PM     TORNADO          1 WSW SIMLA             39.14N 104.10W
06/04/2015                   ELBERT             CO   BROADCAST MEDIA

            LARGE TORNADO REMAINED ON THE GROUND FROM 531-545 PM MDT.

0540 PM     HAIL             1 W SIMLA               39.14N 104.10W
06/04/2015  E2.75 INCH       ELBERT             CO   BROADCAST MEDIA

0531 PM     TORNADO          2 WNW SIMLA             39.15N 104.12W
06/04/2015                   ELBERT             CO   BROADCAST MEDIA

            LARGE TORNADO ON THE GROUND.

0518 PM     TORNADO          1 N SIMLA               39.16N 104.08W
06/04/2015                   ELBERT             CO   BROADCAST MEDIA

            THE SAME TORNADO TOUCHED DOWN FOR A SECOND TIME.

0515 PM     TORNADO          1 N SIMLA               39.16N 104.08W
06/04/2015                   ELBERT             CO   BROADCAST MEDIA

            MULTIPLE REPORTS OF A TORNADO ON THE GROUND.

0422 PM     HAIL             6 ENE DENVER            39.76N 104.86W
06/04/2015  E0.88 INCH       DENVER             CO   PUBLIC

0352 PM     HAIL             1 S AGATE               39.46N 103.95W
06/04/2015  M1.50 INCH       ELBERT             CO   STORM CHASER

0346 PM     HAIL             7 N MATHESON            39.27N 103.98W
06/04/2015  M1.50 INCH       ELBERT             CO   STORM CHASER

0342 PM     HAIL             20 NW LIMON             39.47N 103.95W
06/04/2015  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0322 PM     HAIL             9 N MATHESON            39.30N 103.98W
06/04/2015  M1.50 INCH       ELBERT             CO   STORM CHASER

&&

FCOOPER

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 6:11 PM MDTSevere Thunderstorm WarningBOUBoulder, Larimer, Weld34 min
Jun 4, 6:26 PM MDTTornado Warning Tornado observedBOUElbert34 min
Jun 4, 6:32 PM MDTSevere Thunderstorm WarningBOULarimer28 min
Jun 4, 6:37 PM MDTTornado Warning Tornado observedBOUBoulder23 min
Jun 4, 6:38 PM MDTTornado Warning Tornado observedBOUBoulder, Larimer, Weld22 min
Jun 4, 6:58 PM MDTTornado WarningBOUElbert, Lincoln32 min
Jun 4, 7:03 PM MDTTornado Warning Tornado observedBOUBoulder, Larimer27 min
Jun 4, 7:30 PM MDTTornado WarningBOUElbert30 min
Jun 4, 7:54 PM MDTSevere Thunderstorm WarningBOUBoulder51 min
Jun 4, 8:40 PM MDTRiver Flood AdvisoryBOUBoulder6 hr
Jun 4, 8:49 PM MDTSevere Thunderstorm WarningBOUBoulder26 min
Jun 4, 9:13 PM MDTAreal Flood WarningBOUBoulder, Larimer, Weld12 hr
Jun 4, 9:17 PM MDTSevere Thunderstorm WarningBOUAdams, Boulder, Broomfield, Weld43 min
Jun 4, 9:19 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver26 min
Jun 4, 9:42 PM MDTSevere Thunderstorm WarningBOUAdams, Broomfield, Denver, Jefferson33 min
Jun 4, 9:47 PM MDTAreal Flood AdvisoryBOUAdams, Denver, Jefferson3 hr
Jun 4, 9:58 PM MDTFlash Flood Warning EmergencyBOUBoulder, Larimer6 hr
Jun 4, 10:39 PM MDTSevere Thunderstorm WarningBOUAdams, Denver22 min
Jun 4, 11:00 PM MDTSevere Thunderstorm WarningBOUDenver, Jefferson30 min
Jun 4, 11:16 PM MDTAreal Flood AdvisoryBOUDenver, Jefferson3 hr
Jun 5, 12:42 AM MDTSevere Thunderstorm WarningBOUArapahoe, Denver, Jefferson33 min
Jun 5, 12:48 AM MDTAreal Flood AdvisoryBOUAdams, Denver, Jefferson117 min
Jun 5, 12:52 AM MDTSevere Thunderstorm WarningBOUElbert, Lincoln23 min
Jun 5, 1:09 AM MDTSevere Thunderstorm WarningBOUElbert36 min
Jun 5, 1:45 AM MDTSevere Thunderstorm WarningBOUAdams, Denver30 min
Jun 5, 2:02 AM MDTSevere Thunderstorm WarningBOUElbert28 min
Jun 5, 2:21 AM MDTAreal Flood AdvisoryBOUArapahoe, Elbert, Lincoln, Washington3 hr
Jun 5, 2:26 AM MDTTornado WarningBOUElbert34 min
Jun 5, 3:03 AM MDTFlash Flood WarningBOUElbert, Lincoln3 hr
Jun 5, 4:27 AM MDTFlash Flood WatchBOUAdams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 13 more18 hr
Jun 5, 6:12 AM MDTRiver Flood WarningBOUAdams38 hr
Jun 5, 9:10 AM MDTRiver Flood WarningBOUMorgan11 days
Jun 5, 9:10 AM MDTRiver Flood WarningBOULogan, Morgan, Washington4 days
Jun 5, 12:52 PM MDTTornado WarningBOUArapahoe, Douglas23 min
Jun 5, 1:08 PM MDTTornado WarningBOUArapahoe, Douglas, Elbert37 min
Jun 5, 1:25 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Douglas3 hr
Jun 5, 1:48 PM MDTTornado WarningBOUAdams, Arapahoe42 min
Jun 5, 2:17 PM MDTTornado WarningBOUArapahoe, Douglas, Elbert43 min
Jun 5, 3:04 PM MDTTornado WarningBOUAdams, Arapahoe26 min
Jun 5, 3:27 PM MDTTornado WarningBOUAdams, Arapahoe33 min
Jun 5, 3:41 PM MDTSevere Thunderstorm WarningBOULincoln, Washington49 min
Jun 5, 4:03 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan42 min
Jun 5, 4:21 PM MDTRiver Flood WarningBOUBoulder65 hr
Jun 5, 4:31 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe29 min
Jun 5, 4:34 PM MDTSevere Thunderstorm WarningBOULincoln, Washington26 min
Jun 5, 4:36 PM MDTAreal Flood AdvisoryBOULincoln, Washington3 hr
Jun 5, 4:44 PM MDTTornado WarningBOUWashington31 min
Jun 5, 4:58 PM MDTTornado WarningBOUAdams, Washington32 min
Jun 5, 5:24 PM MDTSevere Thunderstorm WarningBOULogan, Morgan, Washington39 min

Nearby

Flash Flood Warnings in Colorado, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.